# SDR AALA2009041300001

- Difficulty date: April 13, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 23,128 hours, 8,020 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 09012001
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - RIGHT HYDRAULIC QUANTITY WENT TO ZERO.  EMERGENCY DECLARED, RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT HYDRAULIC QUANTITY TRANSMITTER.  SERVICED RIGHT HYDRAULIC QUANTITY TO FULL.  SYSTEM GROUND CHECK NORMAL OPERATION.
